# SDR 04FDEA00166

- Difficulty date: January 15, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-100
- Aircraft serial: 19147
- Aircraft time: 51,976 hours, 38,933 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Contaminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, UPON LOWERING LANDING GEAR, NOSE GEAR INDICATED UNSAFE (RED GEAR LIGHT ON, GREEN LIGHT OUT).  RAN EMERGENCY PROCEDURES, CYCLED GEAR AND GOT 3 DOWN INDICATIONS.  CLEANED SNOW AND ICE FROM LOCK AND POSITION SWITCHES CLEANED CONNECTOR.  NOSE GEAR STILL SHOWS GREEN DOWN AND LOCKED INDICATION.  OK FOR SERVICE.
